# SDR CALA2013091891278

- Difficulty date: September 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,642 hours, 26,576 cycles
- Engine: Pwa PW2040
- Engine time: 50,671 hours, 18,031 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HAD MULTIPLE AUDIBLE COMPRESSOR STALLS AT LIFT OFF APPROXIMATELY 500FT, EGT EXCEEDED RED LIMIT.  FOLLOWED FM PROCEDURE, MOVED THROTTLE TO IDLE, TURNED OFF ENGINE BLEED, MOVED THROTTLE FWD.  FELT ENGINE VIBRATE, MOVED THROTTLE BACK, RETURNED TO FIELD.   ENGINE OPERATED AT IDLE FOR REMAINDER OF FLIGHT, ENGINE WAS NOT SHUT DOWN.  EGT EXCEEDANCE SHOWS 675 FOR 07 SECONDS. RETURNED TO FIELD.  REPLACED NR 2 ENGINE.
